# SDR SIMA20151208001

- Difficulty date: December 8, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 28,780 hours, 23,924 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMBER 1 PFD FAILED, WENT BLACK, ASSOCIATED ELEC BURNING SMELL, NO VISIBLE SMOKE.  R & R NR 1 PFD, DU-1, IAW AMM 34-22-01.  OPERATIONS CHECKED GOOD.
